# SDR AALA202102189012

- Difficulty date: February 16, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 54,186 hours, 26,821 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Smoke
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAXI IN, AFT FLIGHT ATTENDANT REPORTED SMOKE / HAZINESS IN THE AFT CABIN, THERE WAS A MINOR ODOR IN THE COCKPIT BUT IMMEDIATLY DISSIPATED. THE AIRCRAFT   WAS MET BY THE FIRE DEPARTMENT, TAXIED TO THE GATE WITHOUT FURTHER INCIDENTS REPORTED. MAINTENANCE ACCOMPLISHED TROUBLESHOOTING FOR CABIN ODOR SMOKE ODOR FUMES PER TASK CARD 26L00021001 WITH NO ODORS NOTED AT THIS TIME AND THE AIRCRAFT WAS RETURNED TO SERVICE.
